$L_∞$-Khintchine-Bonami inequality in free probability

Tom 43 / 1998

Artur Buchholz Banach Center Publications 43 (1998), 105-109 DOI: 10.4064/-43-1-105-109

Streszczenie

We prove the norm estimates for operator-valued functions on free groups supported on the words with fixed length ($f = ∑_{|w| = l} a_{w} ⊗ λ(w)$). Next, we replace the translations by the free generators with a free family of operators and prove inequalities of the same type.

Autorzy

  • Artur Buchholz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek